# SDR CA130117006

- Difficulty date: January 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE ENGINE FUEL FLOW AND THE TORQUE WERE FLUCTUATING. THE PILOT ELECTED TO FOLLOW THE EMERGENCY PROCEDURE AND SECURED THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.
